# SDR DALA2023013000771

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 86,124 hours, 16,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1809 DURING SERVICE CHECK FOUND EMERGENCY LIGHTS INOP LH SIDE AT L3 DOOR AFT TO L4 DOOR. CORRECTIVE ACTION: R&R BATTERY PACKS M7236 & M738 PER B767 AMM 33-51, OPS CHECK GOOD. (4057120)
